Nurofen 200mg 8 CapletsNew in
Nurofen 200mg 8 Caplets
Nurofen 200mg 8 Caplets provides up to eight hours of effective pain relief from headaches, backache, period pain and cold and flu symptoms.
- Pain relief caplets, for fast and effective treatment
- Contains ibuprofen
- Reduces temperature and cold and flu symptoms
- Caplets have anti-inflammatory ingredients
- Easy to take
- 8 caplets
When you're suffering from pain, you'll want to take something fast to soothe the pain – and that's just what Nurofen capsules are for. For best results, take one to two tablets with water up three times a day; we recommend leaving four hours before taking more pills. Soon, you'll be back to your best and the pain will be a distant memory.
Active Ingredients: Ibuprofen 200mg
Croscarmellose Sodium, Sodium Laurilsulfate, Sodium Citrate, Stearic Acid, Colloidal Anhydrous Silica, Carmellose Sodium, French Chalk for Tablets (Talc), Acacia Spray Dried, Sucrose, Titanium Dioxide, Macrogol 6000 Tablet printing: Black Printing Ink (solids) 11Black Printing Ink contains shellac, Iron oxide black (E172) and propylene glycol
Usage and Instructions
Adults and children over 12 years:
Swallow 1 or 2 tablets with water, up to three times a day as required.
Leave at least 4 hours between doses. Do not exceed six tablets in 24 hours.
If symptoms persist or if any new symptoms occur and if the product is required for more than 10 days, consult a doctor.
For oral administration and short-term use only.
Do not take Nurofen 200mg caplets if you:
Are allergic to ibuprofen or any other ingredient in this product or to aspirin or other painkillers.
If you've had a stomach perforation, ulcer or bleeding.
Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines.
Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (non-steroidal anti-inflammatory drugs).
If you are taking other NSAIDs.
Are taking more than 75mg aspirin per day. If you are on low-dose aspirin (up to 75mg daily), talk to your doctor or pharmacist before taking this medicine.
Have severe liver or kidney problems.
Have heart problems, high blood pressure or blood coagulation disorder.
Have breathing difficulties.
Are you in the last three months of your pregnancy
Are under 12 years old.
Tell your pharmacist or doctor before taking Nurofen 200mg if you are currently taking other medication.